# SDR SWAA2021021143535

- Difficulty date: January 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON ACCESS PANEL 551FB TRAILING EDGE AT LT WING / REPLACED SUPPORT BRACKET (1EA) ON ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9
